# SDR CALA2017050501275

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 87,327 hours, 20,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARM LEVER NOT MOVING FULLY TO DISARM POSITION. REMOVED DEBRIS FROM GIRT BAR AREA. L1 DOOR SLIDE ARM AND DISARM WITHOUT DIFFICULTY. OK TO CONTINUE.
